# SDR SWIA200718353

- Difficulty date: June 17, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 19,390 hours, 27,488 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY EXIT SIGN OVER ROW 9 IS INOP.  REPLACED SPLICE FOR EXIT SIGN AT ROW 9.  OPS CHECK GOOD.
